# SDR AALA202506043966

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 68,260 hours, 28,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32C EMERGENCY LIGHT HOUSING UNDER THE SEAT IS BROKEN AND HANGING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
